Per citar aquest document: http://ddd.uab.cat/record/36037
On quotients of holomorphic functions in the disc with boundary regularity conditions.
Ortega, Joaquin M.

Data: 1988
Resum: In this paper we give characterizations of those holomorphic functions in the unit disc in the complex plane that can be written as a quotient of functions in A(D), A°°(D) or Al(D) with a nonvanishing denominator in D. As a consequence we prove that if f E Al (D) does not vanish in D, then there exists g E Al (D) which has the same zero set as f in D and such that fg E A(D).
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 1 (1988) p. 135-144, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32188_13


10 p, 252.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-21, darrera modificació el 2016-06-11



   Favorit i Compartir